K.S. – California
- Tagged with:
- Blood Disorder
Describe the symptoms and the timeline of the reaction.
I went to ER after a nose bleed that would not stopand fainting. Found out my platelet level was at 7K. I also found out I was highly anemic, my hemoglobin was low, and my ADAMST13 was low as well. After 20 plus days in the hospital getting blood and plasma transfusions, as well as numerous IVIG Therapy and 12 plasmapherisis treaments. I have been diagnosed with TTP, thrombotic thrombocytopenic purpura.
I am three weeks out of the hospital, and are on high steriods and my platelets are still not stable. I am now waiting to start a new drug fusion. I will not be able to return to school this fall to enter into my master program and my life has been highly impacted by the adverse effects of this vaccine.
-K.S. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.